Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 146, NWS North Platte, NE

June 19, 2014Garfield County, Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2014, 2:57 AM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 2:57 AM CDT (07:57 UTC)
Expired
Jun 19, 2014, 4:00 AM CDT
In force
63 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Garfield County, NE, Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 158 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:09 AM CDTTSTM WND DMG8 E Burwell, NE4 INCH DIAMETER BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 11:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS53 KLBF 190757
SVRLBF
NEC071-089-183-190900-
/O.NEW.KLBF.SV.W.0146.140619T0757Z-140619T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 AM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 400 AM CDT

* AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CALAMUS RESERVOIR STATE RECREATION AREA TO SCOTIA...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ONEILL...ERICSON...SWAN LAKE...AMELIA...BARTLETT...CHAMBERS...
  INMAN...EWING...CARSON LAKE...GABLES...SUNFISH LAKE...PIBEL LAKE
  STATE RECREATION AREA...BUFFALO FLATS...FOUR CORNERS...
  CUMMINSVILLE...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
  KNIEVELS CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 326.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4232 9831 4174 9831 4174 9920 4209 9920
      4251 9871
TIME...MOT...LOC 0757Z 216DEG 30KT 4195 9914 4149 9872

HAIL...<.75IN
WIND...70MPH

$$
CDC
2 follow-up statements
769 
WWUS53 KLBF 190821
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 AM CDT THU JUN 19 2014

NEC071-089-183-190900-
/O.CON.KLBF.SV.W.0146.000000T0000Z-140619T0900Z/
GARFIELD NE-HOLT NE-WHEELER NE-
321 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER...HOLT
AND GARFIELD COUNTIES UNTIL 400 AM CDT...

AT 318 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF FORT HARTSUFF STATE PARK TO 7 MILES
NORTHEAST OF COTESFIELD...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ONEILL...ERICSON...SWAN LAKE...BARTLETT...AMELIA...CHAMBERS...
INMAN...EWING...CARSON LAKE...GABLES...SUNFISH LAKE...PIBEL LAKE
STATE RECREATION AREA...BUFFALO FLATS...FOUR CORNERS...
CUMMINSVILLE...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND KNIEVELS
CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4232 9831 4174 9831 4175 9919 4209 9920
      4251 9871
TIME...MOT...LOC 0821Z 216DEG 30KT 4190 9893 4144 9851

HAIL...<.75IN
WIND...60MPH

$$
CDC
616 
WWUS53 KLBF 190857
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 AM CDT THU JUN 19 2014

NEC071-089-183-190907-
/O.EXP.KLBF.SV.W.0146.000000T0000Z-140619T0900Z/
GARFIELD NE-HOLT NE-WHEELER NE-
357 AM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...HOLT AND GARFIELD
COUNTIES WILL EXPIRE AT 400 AM CDT/300 AM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE.

LAT...LON 4232 9831 4174 9831 4175 9919 4209 9920
      4251 9871
TIME...MOT...LOC 0857Z 216DEG 30KT 4214 9869 4168 9827

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:31 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 19, 12:31 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 AM CDT THU JUN 19 2014

.UPDATE...
ISSUED AT 1122 PM CDT WED JUN 18 2014

WE HAVE UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

PRIMARY CONCERNS FOR THIS PORTION OF THE FORECAST DEAL WITH STORM
CHANCES TONIGHT.

AT 19Z WATER VAPOR IMAGERY SHOWED A STRONG UPPER LEVEL LOW CENTERED
OVER WESTERN MONTANA WITH THE LONGWAVE TROUGH EXTENDING ACROSS MUCH
OF THE WESTERN CONUS. THE UPPER LEVEL RIDGE WAS SEEN FROM
LOUISIANA/MISSISSIPPI UP THROUGH THE NORTHERN PLAINS. THIS PATTERN
LED THE LOCAL AREA TO BE IN SOUTHWEST FLOW WITH NUMEROUS WEAK
SHORTWAVES MOVING INTO THE AREA OUT OF THE BASE OF THE TROUGH. AT
THE SURFACE...AN AREA OF LOW PRESSURE WAS ANALYZED NEAR EASTERN
BROWN AND WESTERN HOLT COUNTIES WITH A WARM FRONT EXTENDING UP OVER
NORTHERN HOLT AND BOYD COUNTY THEN SOUTHEAST ACROSS NORTHEAST
NEBRASKA. THE COLD FRONT WENT SOUTH AND WAS LOCATED BETWEEN KBBW AND
KORD THROUGH KHDE AND TO A POINT WEST OF KHLC. THIS BOUNDARY HAS
BEEN SEEN VERY WELL ON RADAR THIS AFTERNOON AND BY 20Z...STORMS HAD
BEGUN DEVELOPING ON THE FRONT ACROSS KANSAS. ALSO...AN INVERTED
TROUGH EXTENDED INTO SOUTH DAKOTA FROM THE SURFACE LOW WHERE STRONG
EASTERLY FLOW HAD LED TO ALMOST CONTINUOUS STORMS THROUGH THE DAY.

THROUGH THIS EVENING...MAY SEE STORMS DEVELOP VERY NEAR THE SURFACE
LOW OVER THE FAR NORTHEAST PART OF THE FORECAST AREA...AS WELL AS
ALONG THE COLD FRONT AS PEAK HEATING ALLOWS THE CAP TO BREAK AND
CONVECTION TO FIRE. WITH THE COLD FRONT GENERALLY BEING EAST OF THE
FORECAST AREA THINK CONVECTION WILL HOLD OFF IN THAT VICINITY UNTIL
THE LOW LEVEL JET PICKS UP THIS EVENING. AT THAT POINT...THE
MOISTURE TRANSPORT THROUGH THE LOW LEVELS IS INDICATING THERE WILL
BE CONVERGENCE INTO SOUTHWEST AND CENTRAL NEBRASKA SO CHANCES FOR
STORMS IN THESE VICINITIES WILL PICK UP AFTER 00Z.

THE AREA OF HIGHEST CONCERN THROUGH EARLY EVENING WILL BE OVER NORTH
CENTRAL NEBRASKA IN THE VICINITY OF THE SURFACE LOW/TRIPLE POINT.
SPC MESOANALYSIS IS SHOWING A NARROW BAND OF EXTREME SB CAPE ON THE
ORDER OF 5-6K J/KG...AND STRONG MOISTURE CONVERGENCE ALONG THE WARM
FRONT. IN ADDITION...LOW LEVEL HELICITY AND SHEAR IN THESE AREAS IS
DECENT SO WOULDN/T BE SURPRISED TO GET ROTATING STORMS IN THESE
AREAS...AND PERHAPS TORNADO DEVELOPMENT IN STORMS.

FOR TONIGHT...MODELS ARE SHOWING A DECENT SHORTWAVE TROUGH MOVING
OUT OF COLORADO TO HELP STORMS FIRE THIS EVENING OVER NORTHEAST
COLORADO. THESE STORMS ARE EXPECTED TO CONGEAL INTO AN MCS THAT WILL
BE FED BY THE LOW LEVEL JET AS IT MOVES EAST ACROSS NEBRASKA. THIS
SHOULD BRING RAINFALL TO MUCH OF THE AREA TONIGHT...BUT HIGHEST
AMOUNTS ARE EXPECTED OVER WESTERN NEBRASKA AS THE MOISTURE FEED WILL
BE STRONGEST AT THIS POINT. AS THE SYSTEM MOVES EAST COULD SEE THE
STORMS DEVELOP INTO A LINE AND QUICKLY PUSH ACROSS NEBRASKA
OVERNIGHT. THIS COULD LEAD TO A THREAT FOR STRONG WINDS FOR PORTIONS
OF CENTRAL AND EASTERN NEBRASKA TONIGHT.

THEN FOR THURSDAY...THE LATEST MODELS ARE SHOWING A SHORTWAVE TROUGH
MOVING OUT OF COLORADO AND PASSING ACROSS NEBRASKA DURING THE
MORNING HOURS. THERE IS NOT PRECIPITATION IN THE FORECAST ASSOCIATED
WITH THIS SYSTEM AS VERY DRY AIR WILL BE IN PLACE. HOWEVER...IF THE
MODELS ARE NOT HANDLING THE MOISTURE FIELD WELL...THERE MAY BE A
STRAY SHOWER OR THUNDERSTORM DURING THE MORNING HOURS MONDAY OVER
WESTERN NEBRASKA. TEMPERATURES WILL BE COOLER ON THURSDAY DESPITE
LOTS OF SUNSHINE. THE DRY AIR WILL LEAD TO MOSTLY SUNNY SKIES...BUT
WITH TEMPERATURES ALOFT BEING A GOOD 5 DEGREES COOLER THAN WHAT IS
BEING OBSERVED IN THE WARM SECTOR TODAY...BELIEVE HIGHS WILL TOP OUT
IN THE 70S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

MID AND LONG TERM MODELS IN FAIR AGREEMENT WITH GFS WARMER THROUGH
THE WEEKEND AND NOT AS COOL NEXT WEEK. WILL USE A BLEND FOR THE
FORECAST. UPPER LOW OVER EASTERN MONTANA ON THURSDAY WILL CONTINUE
TO BE THE MAIN WEATHER MAKER THROUGH LATE WEEK INTO THE WEEKEND.
THURSDAY NIGHT COOL FRONT WILL BE WELL EAST OF THE FORECAST AREA
EAST AND SOUTH AS SURFACE HIGH PRESSURE BUILDS IN WITH CLEARING
SKIES AND DIMINISHING WINDS. TEMPERATURES IN THE LOWER 50S WEST TO
AROUND 60 EAST. BOTH GFS AND ECMWF BRINGING A STRONG MID LEVEL WAVE
ACROSS THE FORECAST AREA FRIDAY AFTERNOON AND EVENING IN MAINLY
ZONAL FLOW. WEAK LOW LEVEL JET DEVELOPING THROUGH THE EVENING AND
WITH STEEP LAPSE RATES HAVE RETAINED SCHC POPS. WEAK COLD FRONT
MOVING ACROSS THE NORTHERN PLAINS AND WESTERN NEBRASKA SATURDAY.
LATE AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. WARMEST DAY OF
THE WEEKEND WITH MID TO UPPER 80S. SUNDAY ANOTHER MID LEVEL WAVE
WITH GOOD MID LEVEL FRONTOGENESIS IN MAINLY ZONAL FLOW AS SURFACE
HIGH BUILDS IN PUSHING A MORE VIGOROUS COLD FRONT THROUGH WESTERN
NEBRASKA. MAINLY AFTERNOON AND EVENING THUNDERSTORMS STRONG COOLING
TREND THROUGH THE FIRST OF THE WORK WEEK WITH 70S FOR HIGHS AND 50S
FOR LOWS AND DRY AS SURFACE HIGH PRESSURE HANGS AROUND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1231 AM CDT THU JUN 19 2014

THUNDERSTORMS WILL MOVE OUT OF CENTRAL AND SOUTHWEST NEBRASKA BY
10Z. IN THE MEANTIME...VERY HEAVY RAIN AND STRONG VARIABLE WIND CAN
BE EXPECTED ALONG WITH A POSSIBILITY OF HAIL. AFTER THE STORMS...IT
APPEARS THAT CEILING AND VISIBILITY WILL BE ABOVE VISUAL
THRESHOLDS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...CDC
Hazardous weather outlook, Jun 18, 10:10 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT WED JUN 18 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-200315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1010 PM CDT WED JUN 18 2014 /910 PM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS IN NORTHEAST COLORADO AND MOVING INTO SOUTHWEST
NEBRASKA ARE EXPECTED TO PRODUCE HAIL...STRONG WIND AND HEAVY RAIN
AS THEY MOVE INTO CENTRAL AND SOUTHWEST NEBRASKA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES RETURN FOR FRIDAY AND PERSIST THROUGH
TUESDAY OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DISCERN
CHANCES FOR SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH CENTRAL NEBRASKA
THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Local storm report, Jun 19, 1:21 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             ATKINSON                42.53N 98.98W
06/18/2014  M0.88 INCH       HOLT               NE   TRAINED SPOTTER

0700 PM     HAIL             7 NNW MADRID            40.94N 101.59W
06/18/2014  E0.88 INCH       PERKINS            NE   PUBLIC

0742 PM     HAIL             9 SW PAXTON             41.03N 101.48W
06/18/2014  E1.50 INCH       KEITH              NE   PUBLIC

0745 PM     HAIL             6 SW PAXTON             41.06N 101.44W
06/18/2014  E1.75 INCH       KEITH              NE   PUBLIC

0820 PM     HAIL             7 SW SUTHERLAND         41.09N 101.22W
06/18/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0850 PM     HAIL             1 S HERSHEY             41.14N 101.00W
06/18/2014  M2.00 INCH       LINCOLN            NE   PUBLIC

0850 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

0905 PM     HAIL             10 SE STAPLETON         41.38N 100.38W
06/18/2014  E1.00 INCH       LINCOLN            NE   PUBLIC

0925 PM     HAIL             3 SW ARNOLD             41.39N 100.23W
06/18/2014  E1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0947 PM     HAIL             OGALLALA                41.13N 101.72W
06/18/2014  E0.88 INCH       KEITH              NE   BROADCAST MEDIA

1020 PM     HAIL             8 ENE OGALLALA          41.17N 101.58W
06/18/2014  E1.00 INCH       KEITH              NE   PUBLIC

1040 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
06/18/2014  E1.75 INCH       DEUEL              NE   CO-OP OBSERVER

            WINDS ALSO ESTIMATED AT 40MPH

1055 PM     HAIL             BIG SPRINGS             41.06N 102.07W
06/18/2014  E1.75 INCH       DEUEL              NE   EMERGENCY MNGR

            WINDS ESTIMATED AT 50 TO 60 MPH

1111 PM     HAIL             NORTH PLATTE            41.13N 100.77W
06/18/2014  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

1120 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M58.00 MPH       CHASE              NE   ASOS

1129 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M64.00 MPH       CHASE              NE   ASOS

1158 PM     TSTM WND DMG     7 W HAYES CENTER        40.51N 101.15W
06/18/2014                   HAYES              NE   EMERGENCY MNGR

            ROOF BLOWN OFF A QUONSET, LARGE TREE LIMBS DOWN

1158 PM     TSTM WND GST     7 W HAYES CENTER        40.51N 101.15W
06/18/2014  E70.00 MPH       HAYES              NE   EMERGENCY MNGR

0100 AM     FLASH FLOOD      NORTH PLATTE            41.13N 100.77W
06/19/2014                   LINCOLN            NE   STORM CHASER

            SOUTH POPLAR STREET ESTIMATED 3 FEET OF STANDING WATER
            WITH A STRANDED CAR

&&

SNIVELY
Local storm report, Jun 19, 1:26 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLOOD            ARNOLD                  41.42N 100.19W
06/19/2014                   CUSTER             NE   LAW ENFORCEMENT

            FIRE DEPARTMENT REPORTS FLOODING IN AND AROUND THE ARNOLD
            AREA.

&&

BTAYLOR
Local storm report, Jun 19, 1:27 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             ATKINSON                42.53N 98.98W
06/18/2014  M0.88 INCH       HOLT               NE   TRAINED SPOTTER

0700 PM     HAIL             7 NNW MADRID            40.94N 101.59W
06/18/2014  E0.88 INCH       PERKINS            NE   PUBLIC

0742 PM     HAIL             9 SW PAXTON             41.03N 101.48W
06/18/2014  E1.50 INCH       KEITH              NE   PUBLIC

0745 PM     HAIL             6 SW PAXTON             41.06N 101.44W
06/18/2014  E1.75 INCH       KEITH              NE   PUBLIC

0820 PM     HAIL             7 SW SUTHERLAND         41.09N 101.22W
06/18/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0850 PM     HAIL             1 S HERSHEY             41.14N 101.00W
06/18/2014  M2.00 INCH       LINCOLN            NE   PUBLIC

0850 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

0905 PM     HAIL             10 SE STAPLETON         41.38N 100.38W
06/18/2014  E1.00 INCH       LINCOLN            NE   PUBLIC

0925 PM     HAIL             3 SW ARNOLD             41.39N 100.23W
06/18/2014  E1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0947 PM     HAIL             OGALLALA                41.13N 101.72W
06/18/2014  E0.88 INCH       KEITH              NE   BROADCAST MEDIA

1020 PM     HAIL             8 ENE OGALLALA          41.17N 101.58W
06/18/2014  E1.00 INCH       KEITH              NE   PUBLIC

1040 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
06/18/2014  E1.75 INCH       DEUEL              NE   CO-OP OBSERVER

            WINDS ALSO ESTIMATED AT 40MPH

1055 PM     HAIL             BIG SPRINGS             41.06N 102.07W
06/18/2014  E1.75 INCH       DEUEL              NE   EMERGENCY MNGR

            WINDS ESTIMATED AT 50 TO 60 MPH

1111 PM     HAIL             NORTH PLATTE            41.13N 100.77W
06/18/2014  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

1120 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M58.00 MPH       CHASE              NE   ASOS

1129 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M64.00 MPH       CHASE              NE   ASOS

1158 PM     TSTM WND DMG     7 W HAYES CENTER        40.51N 101.15W
06/18/2014                   HAYES              NE   EMERGENCY MNGR

            ROOF BLOWN OFF A QUONSET, LARGE TREE LIMBS DOWN

1158 PM     TSTM WND GST     7 W HAYES CENTER        40.51N 101.15W
06/18/2014  E70.00 MPH       HAYES              NE   EMERGENCY MNGR

0100 AM     FLASH FLOOD      NORTH PLATTE            41.13N 100.77W
06/19/2014                   LINCOLN            NE   STORM CHASER

            SOUTH POPLAR STREET ESTIMATED 3 FEET OF STANDING WATER
            WITH A STRANDED CAR

0110 AM     FLOOD            ARNOLD                  41.42N 100.19W
06/19/2014                   CUSTER             NE   LAW ENFORCEMENT

            FIRE DEPARTMENT REPORTS FLOODING IN AND AROUND THE ARNOLD
            AREA.

&&

SNIVELY
Local storm report, Jun 19, 1:43 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
143 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/19/2014  M2.65 INCH       LINCOLN            NE   STORM CHASER

            STORM TOTAL RAINFALL

&&

SNIVELY
Local storm report, Jun 19, 1:51 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
151 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HEAVY RAIN       3 ENE NORTH PLATTE      41.15N 100.72W
06/19/2014  M2.03 INCH       LINCOLN            NE   OFFICIAL NWS OBS

            THIS RAIN FELL IN ABOUT 2 HOURS OR LESS. 2 DITCHES
            SURROUNDING THE WEATHER OFFICE ARE FULL OF WATER.

&&

CCOLE
Special weather statement, Jun 19, 2:33 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 AM CDT THU JUN 19 2014

NEZ007-009-010-027>029-038-190815-
BOYD NE-CUSTER NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-WHEELER NE-
233 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN ROCK...EASTERN
LOUP...HOLT...GARFIELD...EASTERN CUSTER AND SOUTHEASTERN BOYD
COUNTIES UNTIL 315 AM CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
ROSE TO 9 MILES SOUTHWEST OF LITCHFIELD...AND MOVING NORTHEAST AT 50
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BURWELL...
  ONEILL...
  SWAN LAKE...
  AMELIA...
  STUART...
  ATKINSON...
  EMMET...
  CHAMBERS...
  ERICSON...
  BARTLETT...
  INMAN...
  PAGE...
  EWING...
  LYNCH...
  MONOWI...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 298 AND 307.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 271 AND 328.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 301 AND 308.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

COLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:41 PM CDTSevere Thunderstorm WarningLBFKeith49 min
Jun 18, 7:59 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 18, 8:32 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan43 min
Jun 18, 8:46 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 18, 9:15 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan45 min
Jun 18, 10:13 PM CDTSevere Thunderstorm WarningLBFKeith47 min
Jun 18, 10:25 PM CDTSevere Thunderstorm WarningLBFDeuel50 min
Jun 18, 10:31 PM CDTTornado WarningLBFDeuel, Keith29 min
Jun 18, 10:34 PM CDTSevere Thunderstorm WarningLBFPerkins41 min
Jun 18, 10:58 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith47 min
Jun 18, 11:11 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson49 min
Jun 18, 11:30 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins45 min
Jun 18, 11:40 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 12:02 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson43 min
Jun 19, 12:05 AM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln40 min
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas42 min
Jun 19, 12:37 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan53 min
Jun 19, 12:47 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson, Thomas43 min
Jun 19, 12:57 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas48 min
Jun 19, 1:03 AM CDTAreal Flood WarningLBFBlaine, Custer, Lincoln, Logan, Loup3 hr
Jun 19, 1:03 AM CDTSevere Thunderstorm WarningLBFCuster42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.